Individual ergodic theorems in noncommutative Orlicz spaces

Vladimir Chilin, Semyon Litvinov

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

For a noncommutative Orlicz space associated with a semifinite von Neumann algebra, a faithful normal semifinite trace and an Orlicz function satisfying (δ2, Δ 2) -condition, an individual ergodic theorem is proved.

Original languageEnglish (US)
Pages (from-to)49-59
Number of pages11
JournalPositivity
Volume21
Issue number1
DOIs
StatePublished - Mar 1 2017

All Science Journal Classification (ASJC) codes

  • Analysis
  • Theoretical Computer Science
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Individual ergodic theorems in noncommutative Orlicz spaces'. Together they form a unique fingerprint.

  • Cite this